# SDR DALA2024042604729

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 869 S29l-29r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME STA 869 BETWEEN L29L AND L29R AFT CARGO COMPARTMENT. SUMMARY OF NRC 00298: CORROSION LEVEL 2. FRAME STA 869 BETWEEN L29L AND L29R AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R REPAIR 3. PERFORM VISUAL INSPECTION INITIAL 25,000 CYCLES, REPETITIVE 6,500 CYCLES PER B717 SRM 53-20-07-2R PROCEDURE 3. (LP #0312583)
